Integer sets containing no arithmetic progressions

Research output: Contribution to journalArticle

67 Citations (Scopus)
Original languageEnglish
Pages (from-to)155-158
Number of pages4
JournalActa Mathematica Hungarica
Volume56
Issue number1-2
DOIs
Publication statusPublished - Mar 1990

Fingerprint

Arithmetic sequence
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Integer sets containing no arithmetic progressions. / Szemerédi, E.

In: Acta Mathematica Hungarica, Vol. 56, No. 1-2, 03.1990, p. 155-158.

Research output: Contribution to journalArticle

@article{e3b0bf82b7ad4d4e86445e6a74c558f4,
title = "Integer sets containing no arithmetic progressions",
author = "E. Szemer{\'e}di",
year = "1990",
month = "3",
doi = "10.1007/BF01903717",
language = "English",
volume = "56",
pages = "155--158",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Integer sets containing no arithmetic progressions

AU - Szemerédi, E.

PY - 1990/3

Y1 - 1990/3

UR - http://www.scopus.com/inward/record.url?scp=0006669812&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0006669812&partnerID=8YFLogxK

U2 - 10.1007/BF01903717

DO - 10.1007/BF01903717

M3 - Article

VL - 56

SP - 155

EP - 158

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -